... his medicines?
Hi, mrkitty! Your question got cut off somehow so could you re-post with the details?
If your son has just started the Invega in the past few days these may be side effects that are common when starting the medication and usually resolve within just a few days to a week or so.
Very common (10% or more): Vomiting (up to 11%)
Common (1% to 10%): Abdominal discomfort/pain, constipation, diarrhea, dry mouth, dyspepsia, nausea, salivary hypersecretion, stomach discomfort, toothache, upper abdominal pain."
If he's been on the medication longer this should be reported to his doctor. In fact, either way, you should make his doctor aware that he's having problems and get some professional advice.
Best regards, Wildcat
- Invega Information for Consumers
- Invega Information for Healthcare Professionals (includes dosage details)
- Side Effects of Invega (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Nov 2009 • 4 answers
Posted 5 Apr 2013 • 2 answers
Posted 13 Apr 2013 • 1 answer
Does IM injection Paliperidone (Invega) lose potency or become unsafe if it has been stored in heat?
Posted 13 Jul 2014 • 1 answer
Posted 30 Apr 2016 • 0 answers